# SDR DALA2019070704061

- Difficulty date: July 6, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUT OF LIMITS - CORROSION IN ACCESS 520FT, 520GB, 520DT, 520CT, 520CB AND CENTER FUEL TANK UPPER ACCES PANNEL, SETTLEMENT AREA AND COUNTERSINK HOLES. AT FUEL TANK (AI). ALL PANELS WERE REPLACED. (LP1157907)
